# SDR 08FDEA03850

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Door
- Part number: ARM007812
- Condition: Chafed
- Location: Telescopic Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 3 LEADING EDGE SLAT TELESCOPIC DUCT LOWER DOOR FWD SECTION FOUND CHAFED.  REMOVED AND REPLACED WITH A FABRICATED DOOR AS PER AMM 27-80-30-4. DOOR FABRICATED AS PER EA 1-5740-122550,  THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
